SciELO - Scientific Electronic Library Online

 
vol.28 número2θ-GENERALIZED SEMI-OPEN AND θ-GENERALIZED SEMI-CLOSED FUNCTIONSSCHUR RING AND QUASI-SIMPLE MODULES índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

TUNQ, Cemil. ON EXISTENCE OF PERIODIC SOLUTION TO CERTAIN NONLINEAR THIRD ORDER DIFFERENTIAL EQUATIONS. Proyecciones (Antofagasta) [online]. 2009, vol.28, n.2, pp. 125-132. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172009000200002.

In this paper, it is investigated the existence of periodic solutions to the nonlinear third order differential equation : x'" + c2(t)x" + c1(f)x' + f(t, x) = p(t, x, x', x"). The Leray-Schauder principle is used to show the existence of periodic solutions of this equation.

Palabras clave : Periodic solution; nonlinear third order differential equation.

        · texto en Inglés     · pdf en Inglés